# SDR DALA2017080906095

- Difficulty date: July 30, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 67,699 hours, 13,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, NOTICED SMALL AREA OF DAMAGE FOUND AT FWD SIDE OF FWD CARGO DOOR CUTOUT, APPROX 32.75 INCHES FROM LOWER EDGE AND APPROX. 3.5 INCHES FWD OF CARGO DOOR CUTOUT.   AREA ASSESSED, BLENDED AND BURNISHED IAW SRM 53-00-01, PAGE 106.  AREA TO BE WITHIN ALLOWABLE LIMIT OK FOR SERVICE.
